On α-satisfiability and its α-lock resolution in a finite lattice-valued propositional logic

X.X. He, J Liu, Y. Xu, L. Martinez, D. Ruan

Research output: Contribution to journalArticle

15 Citations (Scopus)
LanguageEnglish
Pages579-588
JournalLogic Journal of the IGPL
Volume20
Issue number3
DOIs
Publication statusPublished - Jun 2012

Cite this

He, X.X. ; Liu, J ; Xu, Y. ; Martinez, L. ; Ruan, D. / On α-satisfiability and its α-lock resolution in a finite lattice-valued propositional logic. In: Logic Journal of the IGPL. 2012 ; Vol. 20, No. 3. pp. 579-588.
@article{b6b5f028a2ed40f786a25c8c7c3e8bd8,
title = "On α-satisfiability and its α-lock resolution in a finite lattice-valued propositional logic",
author = "X.X. He and J Liu and Y. Xu and L. Martinez and D. Ruan",
year = "2012",
month = "6",
doi = "10.1093/jigpal/JZR007",
language = "English",
volume = "20",
pages = "579--588",
journal = "Logic Journal of the IGPL",
issn = "1367-0751",
number = "3",

}

On α-satisfiability and its α-lock resolution in a finite lattice-valued propositional logic. / He, X.X.; Liu, J; Xu, Y.; Martinez, L.; Ruan, D.

In: Logic Journal of the IGPL, Vol. 20, No. 3, 06.2012, p. 579-588.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On α-satisfiability and its α-lock resolution in a finite lattice-valued propositional logic

AU - He, X.X.

AU - Liu, J

AU - Xu, Y.

AU - Martinez, L.

AU - Ruan, D.

PY - 2012/6

Y1 - 2012/6

U2 - 10.1093/jigpal/JZR007

DO - 10.1093/jigpal/JZR007

M3 - Article

VL - 20

SP - 579

EP - 588

JO - Logic Journal of the IGPL

T2 - Logic Journal of the IGPL

JF - Logic Journal of the IGPL

SN - 1367-0751

IS - 3

ER -